IJPAM: Volume 51, No. 3 (2009)

REDUCIBLE SPACE CURVES IN
POSITIVE CHARACTERISTIC

E. Ballico
Department of Mathematics
University of Trento
380 50 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: [email protected]


Abstract.Here we study in arbitrary characteristic reducible space curves with high arithmetic genus or high index of speciality.

Received: January 6, 2009

AMS Subject Classification: 14H500, 14H20

Key Words and Phrases: reducible curve, space curve, arithmetic genus

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 51
Issue: 3